# SDR SWAA010644

- Difficulty date: March 3, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 44,584 hours, 28,211 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 65C28034
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  DURING DEPARTURE, NLG HAD RED AND GREEN LIGHTS ILLUMINATED UPON RETRACTION.  ACCOMPLISHED CHECKLIST AND RECEIVED THREE GREEN LIGHT INDICATION.  REMOVED AND REPLACED BOTH NLG UPLOCK AND DOWNLOCK SENSORS PER MM.
